# SDR ASAA2014081908890

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,583 hours, 6,913 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 178N07
- Condition: Failed
- Location: Autopilot
- Part time: 22,577 hours, 6,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB BETWEEN 12,000 AND 17,000 FT, THE A AUTOPILOT WAS ENGAGED AND IT IMMEDIATELY "PUMPED" THE YOKE ONCE, FELT BY EVERYONE AND THEN IT SEARCHED FOR A VERTICAL SPEED TO MAINTAIN, VARYING BY 2,000 FPM.  IT WAS DISCONNECTED AND A 2ND ATTEMPT MADE WITH SAME RESULT B AUTOPILOT WAS ENGAGED AND IT OPERATED NORMALLY.  ACFT GROUNDED.  FCC "A" FAILS SELF TEST WITH MSG'S 22-11337, 22-11121, 22-11235. "A" CHANNEL AUTO TEST FAILS WITH MSG 22-11132. PERFORMED FIM 22-11, TASK 820 FCCS EXCHANGED.  NO FAIL MSG'S A OR B. EXCHANGED FCC'S TO ORIGINAL POSITIONS. NO FAIL MSG'S ON SELF TEST. FCC "B" LRU TESTS GOOD. REF AMM 22-11-33, NR 35.   REPLACED FCC A IAW AMM 22-11-33.  ACCOMPLISHED FCC "A" LRU INTERFACE TEST AMM 22-11-35 NR 35 OPS NORMAL.  ACCOMPLISHED LAND VERIFY AMM 22-11-00 GRP 49.  OPS NORMAL.  ACCOMPLISHED FCC/AT HGS SENSOR TEST SMM 34-36-00, OPS NORMAL.  ACFT REMAINS CAT IIIA A/L & HGS QUAL STATUS SCREW IS IN CATIIIA A/L HGS POSITION.
